# SDR SWAA2021052695983

- Difficulty date: June 23, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 40,706 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED STA 500D AND STR 19R FWD CARGO COMPARTMENT / REPLACED GUSSET LOCATED BS 500D AND STR 19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 INSTALLED FASTENER IAW SRM 51-40-02 AND DWG143A7902 REV-
